# SDR FDEA200909143298

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NGA808097
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LWR AFT CARGO DOOR OPERATION FOUND DOOR UNABLE TO CLOSE DUE TO   INTERFERENCE AT FWD LWR CORNER.  AFT CARGO DOOR REMOVED AND REINSTALLED IAW AMM 52-33-04-4 REVISION 64.  AFT CARGO DOOR HINGE REPAIR BUSHING FABRICATED AND INSTALLED IAW SRM 52-30-16 FIG 101 REVISION 41. AFT CARGO DOOR ACTUATOR ASSY REMOVED AND REINSTALLED IAW AMM 52-33-01-4 REVISION 64.  OPS TEST OF AFT CARGO DOOR ACTUATOR ASSY CARRIED OUT IAW AMM 52-33-01-4, REV 64.  OPS TEST OF AFT CARGO DOOR CARRIED OUT IAW AMM 52-33-00 REVISION 64. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 107.
